# SDR AALA201806185007

- Difficulty date: June 4, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,304 hours, 15,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Bulged
- Location: Bs 1559-1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 39L BULGING AROUND FASTENERS AT BS 1559 - 1561.  DAMAGE REMOVED AND REPAIRED THE STRINGER IAW SRM 53-00-30-2R-2.
